Article citationsMore>>

Y. Meurice, “Arbitrarily Accurate Eigenvalues for One-Dimensional Polynomial Potentials,” Journal of Physics A: Mathematical and General, Vol. 35, No. 41, 2002, pp. 8831-8846. doi:10.1088/0305-4470/35/41/314

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.